Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Cough, itchy eyes, runny nose, sneezing, metallic taste. Cause?

hello i have had a cough for 10 weeks and have had 3 different courses of anti biotics, also i have hay fever symptoms such as itchy eyes, runny nose and sneezing , the thing thats bothering me is the metallic taste when i cough, ive also had chest x ray and blood tests as well as phlegm samples which have all come back clear? what could be coursing this?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi there. Thanks for the query.
The sneezing, itchy eyes and running nose are allergic symptoms and should respond to some anti histamine with nasal decongestant like cetrizine with some nasivion/otrivin nose drops which are available over the counter. You probably have some sinusitis due to this allergy, and the phlegm is dripping to your throat causing the cough. Metallic taste may be because of antibiotics.
Try the anti histamine, once a day, decongestant nose drops, thrice or four times a day and do some steam inhalation thrice a day and you should be on the road to recovery.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor